# SDR A6WA201140341

- Difficulty date: April 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTE DOOR 694PB INNER SKIN CHAFED.  R & R BUTTE DOOR 694PB SKIN IAW SRM 51-42-06.
